Vol. 55, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Generalized Hall planes of even order

Alan Rahilly

Vol. 55 (1974), No. 2, 543–551
Abstract

The theory of generalized Hall planes of odd or zero characteristic has been developed by P. B. Kirkpatrick who has obtained a characterization of the odd order Hall planes, within the class of odd order generalized Hall planes, in terms of their homologies with affine axis. N. L. Johnson has pointed out that odd order generalized Hall planes are derivable and has characterized them in terms of their derived planes. In this paper the results of Kirkpatrick are established in the case of generalised Hall planes of characteristic two and the results of Johnson in the case of generalized Hall planes of even order. Also, a characterization of the even order Hall planes, within the class of even order generalized Hall planes, in terms of their elations with affine axis, is obtained.

Mathematical Subject Classification
Primary: 50D35
Milestones
Received: 26 February 1973
Published: 1 December 1974
Authors
Alan Rahilly